# SDR 96ZZZM769

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL CHECK, FOUND LOWER HORIZONTAL STABILIZER STRINGER 5L DAMAGED AT STATION 300.  REPAIRED PER SRM 55-10-03, FIGURE 101, DETAIL NR 1 AND TWA STANDARD PRACTICES.
